2 doctors weighed in:

I took gemfibrozil and my heart hurts. Is this a side effect? Should I be worried?

2 doctors weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology
1 doctor agrees

In brief: No

The answer to your 2 questions is: no and no.
On the other hand, anyone who has undiagnosed but on-going chest pain should seek medical attention to determine the cause of the chest pain. If you're still having pain, check it out.

In brief: No

The answer to your 2 questions is: no and no.
On the other hand, anyone who has undiagnosed but on-going chest pain should seek medical attention to determine the cause of the chest pain. If you're still having pain, check it out.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors